# SDR K11A2025031100303

- Difficulty date: January 20, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N405CK
- Make and model: Boeing 737436
- Aircraft serial: 25407
- Aircraft time: 59,118 hours, 41,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 100
- Part time: 59,118 hours, 41,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILDGE LT C-TRACK DAMAGED AT STA 500C BL-S-26
